MAUDE Adverse Event Report: Knittel Glaser SLIDE BOND APEX ADHESIVE; Slides, Microscope

Knittel Glaser SLIDE BOND APEX ADHESIVE; Slides, Microscope
Model Number SLIDE BOND APEX ADHESIVE
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
SLIDE BOND APEX ADHESIVE
Common Device Name
Slides, Microscope
Manufacturer (Section D)
Knittel Glaser
varrentrappstraße 3-5
braunschweig 00000 3811
GM  0000038114
Manufacturer (Section G)
Knittel Glaser
varrentrappstraße 3-5
braunschweig 00000 3811
GM   0000038114
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
+1(815)298-8371
MDR Report Key50094506
Report Number1419341-2026-00009
Device Sequence Number21452322
Product Code KEW
UDI-Device Identifier20849832016438
UDI-Public20849832016438
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model NumberSLIDE BOND APEX ADHESIVE
Device Catalogue Number3800040
Device Lot Number4900080253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown